RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1283–1286 (Mi dan39101)  

MATHEMATICS

A characterization of the spectrum of Hillís operator

V. A. Marchenko, I. V. Ostrovskii

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (485 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 27.01.1975

Citation: V. A. Marchenko, I. V. Ostrovskii, “A characterization of the spectrum of Hillís operator”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1283–1286

Citation in format AMSBIB
\Bibitem{MarOst75}
\by V.~A.~Marchenko, I.~V.~Ostrovskii
\paper A characterization of the spectrum of Hillís operator
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1283--1286
\mathnet{http://mi.mathnet.ru/dan39101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0409964}
\zmath{https://zbmath.org/?q=an:0342.34014}


Linking options:
  • http://mi.mathnet.ru/eng/dan39101
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019